EconPapers    
Economics at your fingertips  
 

Cournot-Nash equilibria in limit exchange economies with complete markets and consistent prices

Giulio Codognato and Sayantan Ghosal

Journal of Mathematical Economics, 2000, vol. 34, issue 1, 39-53

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (31)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(99)00043-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Cournot-Nash equilibria in limit exchange economies with complete markets and consistent prices (2000)
Working Paper: Cournot-Nash Equilibria in Limit Exchange Economies with Complete Markets and Consistent Prices (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:34:y:2000:i:1:p:39-53

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:mateco:v:34:y:2000:i:1:p:39-53